Manolache, C. (2012) Virtual push-forwards. Geometry & Topology, 16 (4). pp. 2003-2036. ISSN 1465-3060
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2012 Mathematical Sciences Publishers. |
Keywords: | virtual classes; Gromov–Witten invariants |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 19 Nov 2019 15:46 |
Last Modified: | 19 Nov 2019 15:46 |
Status: | Published |
Publisher: | Mathematical Sciences Publishers |
Refereed: | Yes |
Identification Number: | 10.2140/gt.2012.16.2003 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:152251 |
Download not available
A full text copy of this item is not currently available from White Rose Research Online